# SDR SIMA20210217001

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER RUDDER ATTACH POINT FITTING HAS PLAY.  C/A-REPLACE VERTICAL STAB UPPER RUDDER HINGE ASSY IAW EMB145 SRM 51-40-02.
